# SDR UPS06845919

- Difficulty date: December 30, 2005
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LEFT WING O/B LEADING EDGE HAS CRACKED UPPER RIB AT STA XFS 868.  STOP DRILLED CRACK IAW SRM 57-02-00, FABRICATED REPAIR ANGLES AND INSTALLED ANGLES AT LEFT WING LEADING EDGE AT STA XFS 868 IAW SRM 57-02-00, 57-03-00, AND SRM 51-1-20.
